| Model Number |
FTS5.0P-EO |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 13 nov 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3 other text: device not returned.
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units.This is the third of three reports.Refer to 3011270181-2023-00130 for the first report.Refer to 3011270181-2023-00131 for the second report.It was reported, nasogastric tube (ngt) mal positions.Three insertion attempts were made, and all were mal-positioned.Patient oral feeding was delayed by about a week.No long-term adverse patient impact expected.Exact location of malposition not reported.
Event or Problem Description
Per additional information received on 17jan2024, ¿the tube malposition was confirmed through x-ray and there is no more information available.¿.
Additional Manufacturer Narrative
All information reasonably known as of 13 feb 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.